# SDR COMA0460402

- Difficulty date: July 1, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,823 hours, 24,708 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 632
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,209 hours, 12,991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5711 GEAR DISAGREE WARNING DURING RETRACTION.  REPLACED THE MLG PRIORITY VALVE.
